Fuzzy adaptive control of a class of nonlinear systems with unmodeled dynamics

Full text for this resource is not available from the Research Repository.

Shen, Q, Shi, Peng ORCID: 0000-0001-8218-586X, Wang, S and Shi, Y (2019) Fuzzy adaptive control of a class of nonlinear systems with unmodeled dynamics. International Journal of Adaptive Control and Signal Processing, 33 (4). pp. 712-730. ISSN 0890-6327

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/39452
DOI https://doi.org/10.1002/acs.2980
Official URL https://onlinelibrary.wiley.com/doi/full/10.1002/a...
Subjects Current > FOR Classification > 0102 Applied Mathematics
Current > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords stability analysis; Lyapunov function; fuzzy controller; tracking error; fuzzy logic systems; control design
Citations in Scopus 15 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login